MAUDE Adverse Event Report: BIOMET 3I T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 5MM (D) X 10MM (L); DENTAL IMPLANT

BIOMET 3I T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 5MM (D) X 10MM (L); DENTAL IMPLANT
Catalog Number T3ST510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported that implant became painful after procedure.Tooth # 14.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) t3st510, (t3 pro non-platform switched tapered implant 5mm (d) x 10mm (l)) for evaluation.Visual evaluation was performed, slight wear from usage.No damage identified or signs of malfunction.Measurements match drawing.(cal3845 due aug 27, 2024).Dhr review was completed for the subject lot number 2023050571.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023050571 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : medical : other.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per (b)(4), the most likely root cause determined from the inadequate treatment planning.Therefore, based on the available information, a device malfunction did not occur.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 5MM (D) X 10MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18319413
Report Number0001038806-2023-02403
Device Sequence Number7520694
Product Code DZE
UDI-Device Identifier00844868046967
UDI-Public(01)00844868046967(17)280524(10)2023050571
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberT3ST510
Device Lot Number2023050571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient EthnicityNon Hispanic